# SDR RAIA961013

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 3038413
- Condition: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIA - FLT 7109 - RIGHT ENGINE ITT HIGH, TARGET TORQUE LOW DURING TAKEOFF.  MAINTENANCE REPLACED THE RIGHT BLEED DUCT.  (M)
